# SDR CALA2013122693908

- Difficulty date: December 20, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 51,200 hours, 20,532 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON FWD FIRE EXTINGUISHING BOTTLE SQUIB 5WE2 CONDUIT TORN & MISSING SECTION WIRE INSULATION, WEARING ON METAL CLAMP.  REPLACE WIRE 2621-0003- CF20 FROM CONNECTOR 5WE2A TO CONNECTOR 474VC IAW WDM 26-21-03 ESPM 20-44-16 & ESPM 20-32-22.
